# SDR SWIA2025100700618

- Difficulty date: June 18, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL ANGLE CORRODED FROM FS409+128 TO FS559.   (C-CHECK RO 10/06/2025)REMOVED CORROSION ON THE LEFT-HAND PRESSURE FLOOR SILL ANGLE, AT FS409+128 TO FS559.00, AND EVALUATED AS WITHIN LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-3339 REV: --, DATED: 2025-07-23 AND REO 601R-53-41-666 REV -C, DATED: 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
